Table of Contents
Journal of Difference Equations
Volume 2014, Article ID 256094, 9 pages
http://dx.doi.org/10.1155/2014/256094
Research Article

Almost Periodic Solution of a Discrete Schoener’s Competition Model with Delays

Mathematics and OR Section, Xi’an Research Institute of High-Tech Hongqing Town, Xi’an, Shaanxi 710025, China

Received 8 June 2014; Accepted 12 July 2014; Published 24 July 2014

Academic Editor: Cengiz Çinar

Copyright © 2014 Hui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhang, Yingqi Li, Bin Jing, Xiaofeng Fang, and Jing Wang, “Almost Periodic Solution of a Discrete Schoener’s Competition Model with Delays,” Journal of Difference Equations, vol. 2014, Article ID 256094, 9 pages, 2014. https://doi.org/10.1155/2014/256094.